# SDR SWAA2022021055248

- Difficulty date: February 12, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33859
- Aircraft time: 48,102 hours, 28,269 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BETWEEN STA 727D AND 767 L/H CAP STRIP HAS MULTIPLE AREAS OF CORROSION ON BOTTOM SKIN SURFACES AS MARKED / REPLACED DAMAGED AFT CARGO COMPARTMENT STA 727-D 767 L/H CAPSTRIP WITH A NEW P/N 453A2611-10; ATAG # A138BS CAPSTRIP I/A/W DWG# 453A2600 REV D-
